MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypopyon (1913); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) into the right eye, the patient presented with decreased visual acuity, a deep anterior chamber, 4+ cell, fibrin and a 1mm hypopyon.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).Patient was treated with oral pred 50 mg daily for 3 days and prednisolone.In the surgeon¿s opinion, the most likely cause of the event was the implanted iol.Patient outcome was reported to be good.
 
Event or Problem Description
Additional information received.The patient was seen three weeks post iol implantation and the tass resolved after treatment.
 
Additional Manufacturer Narrative
Updated b5, b6, d10, g3, h2 and h11.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21896672
Report Number0001313525-2025-00090
Device Sequence Number3553026
Product Code HQL
UDI-Device Identifier10757770607867
UDI-Public(01)10757770607867(17)271031(11)241114(10)3Q31234
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU1950
Device Lot Number3Q31234
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLIS-R1, BLIS-X1 AMVISC PLUS; BRAUN BSS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale